# SDR DHLA2009805302

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5751152501
- Condition: Cracked
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT STATION XW97 FLAP DRIVE LINK ASSY HAVE CRACK AT ACTUATOR HOOK UP END.
